# SDR ASAA2022092240060

- Difficulty date: September 22, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 51,231 hours, 15,482 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7100 · Powerplant System
- Part: Harness
- Part number: 3250268010
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE VIBRATION INDICATION SYSTEM UNABLE TO ACQUIRE A BALANCE SOLUTION.  GROUNDED - YES. REPLACED NACELLE WIRING HARNESS (MW0313) PER ASA TSR713201 STEP 13.
